# SDR C1HA200185004

- Difficulty date: April 23, 2001
- Submitted: May 7, 2001
- Operation: Air carrier
- Aircraft: N685CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22492
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

ON PUSHBACK, BURNING SMELL NOTED IN MID CABIN.  INSPECTED ALL ELECTRICAL WIRING IN MID CABIN, INSPECTED GASPER FAN.  NO DEFECTS NOTED, ALL SYSTEMS OPERABLE.  OK FOR SERVICE.
